# SDR SWI2025F00276

- Difficulty date: February 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 27,766 hours, 16,126 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH H-STAB RIBS 11A AND 12A HAVE SUSPECTED CRACKS AT UPPER ATTACH POINTS.     (C-CHECK RO 3/1/2025)    REMOVED AND REPLACED RH HSTAB RIB 11A AND 12A WITH NEW REF. ERJ175 SRM 51-40-08, ETD2025-170-902006. REPLACED WITH OEM PART NO CHANGE IN WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.ON TASK CARD 27-31-05-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TQ SN- TC2-7229 EXPIRATION- 05/20/25.ON TASK CARD 27-31-05-001-SKY-U, THE FOLLOWING TOOL WAS ENTERED: TQ SN- HG4-844 EXPIRATION- 04/04/25.
